On optimal control of semi-Markov processes

Vermes D.: On optimal control of semi-Markov processes. In: Acta scientiarum mathematicarum, (36) 3-4. pp. 345-356. (1974)

[thumbnail of math_036_fasc_003_004_345-356.pdf]
Cikk, tanulmány, mű

Download (7MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 345-356
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38609/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 356. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:07
URI: http://acta.bibl.u-szeged.hu/id/eprint/14498

Actions (login required)

View Item View Item